advertisement
Question
Posted by: ANON | 2011-02-17

CIPLATRIM

Hi there Doc

What is your views on Ciplatrim. i am trying to lose weight and thinking of using Ciplatrim. i know that you have to get a prescription from a doctor.

Just wanted to know what is you views and is there maybe anything else that I can use.

Thanking you in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

hi

if some of your neurotransmitters are out of balance (like serotonin, dopamine, acetylcholine and GABA) then this can affect weight, the cravings one has and the connection to moods. I suggest reading The Edge Effect by Dr Braverman. try and find the cause for the weight, also look at Bach remedies.


I also suggest for you to look at the following article.

http://www.sapj.co.za/index.php/SAPJ/article/viewFile/909/833

Kind Regards
Dr Debbie
www.drdebbie.co.za

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement